Ask a pharmacist

Warning! Pharmacists’ answers are based on the details provided in each question that has been received. If in doubt, ask a specific question to participating pharmacists or contact your pharmacy.

The questions are displayed as they were originally written.

October 3rd 2019
Some psychotropic drugs that aim to reduce anxiety, amongst other things (e.g. venlafaxine/Effexor, atomoxetine/Strattera, etc.) may cause anxiety. Is that side effect frequently observed for that type of medication? Can that side effect occur at any time during the treatment, or does it usually only occur at the beginning of the treatment?
Alexandra Grenier Pharmacist

I cannot answer this question with precision.  Each patient can react differently.  Maybe anxiety is not caused by the medication, but by the condition.  Your health professionnal will be able to decide if the combination is the best treatment for you.  

The pharmacist is solely responsible for the answer.

To get more details on your specific question,

Alexandra Grenier suggests meeting with your pharmacist.